# SDR EE4Y201202090060

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 22,444 hours, 10,876 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: 5757427620100
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP UPPER SURFACE STRAP CRACKED BETWEN RIB 16 AND 17.  REPLACED STRAP PN 5757427620100 IAW SRM 51-72-11.
